# SDR MASA2012052734821

- Difficulty date: May 27, 2012
- Submitted: May 28, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,661 hours, 15,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN HAD 1 BULB INOPERATIVE ON POST FLIGHT INSPECTION.  THE BULB WAS PLACED ON MEL.
